# SDR 2008UALA04221

- Difficulty date: August 9, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 63,701 hours, 7,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013391
- Condition: Inoperative
- Location: Aft Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT CREW REST STAIRS ILLUMINATION LIGHT INOP.  FOUND FAULTY LIGHT.  REPLACED LIGHT ASSY.
